Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. M. Smirnov
Title: Equations of mixed type
Additional book information: Transl. Math. Monographs, Vol. 51, American Mathematical Society, Providence, R. I., 1978, iii + 232 pp., $27.20.

Review Information:

Reviewer: Murray H. Protter
Journal: Bull. Amer. Math. Soc. 1 (1979), 534-538
DOI: https://doi.org/10.1090/S0273-0979-1979-14609-3